# SDR QXEA2020082000251

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 4,842 hours, 2,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGHOUT AIRPLANE. REMOVED FROM SERVICE. UPON ARRIVAL TO A/C, EGG ODOR WAS BARELY NOTICEABLE DUE TO CREW OPERATING PACKS.  INSPECTED CABIN AND LAVATORY FOR ANY CONTAMINATION, NONE FOUND.  INSPECTED COFFEE MAKERS AND OVENS FOR ANY ABNORMALITIES, NONE FOUND.  OPERATED PACKS FROM FULL COLD TO FULL HOT AND BACK TO COOL, EGG ODOR NOT PREVALENT DURING PACKS OPERATION.  REF AMM 21-51-00-710-801A.  NO DEFECTS OBVIOUS AT THIS TIME.  ALSO, CABIN LIGHTING WAS ON AND NO ODOR NOTED FROM THE LIGHTING.  FWD AVIONICS BAY DID NOT HAVE THE EGG ODOR. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
